APPLICATIONS OF MATHEMATICS

Vol. 58, No. 1, 2013 · Contents


Abdallah Bradji, Jürgen Fuhrmann:
Some abstract error estimates of a finite volume scheme for a nonstationary heat equation on general nonconforming multidimensional spatial meshes

Liang Zhang, X. H. Tang:
Periodic solutions for some nonautonomous $p(t)$-Laplacian Hamiltonian systems

Nguyen Manh Hung, Hoang Viet Long, Nguyen Thi Kim Son:
On the asymptotics of solutions to the second initial boundary value problem for Schrödinger systems in domains with conical points

Qingliu Yao:
Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem

Lubomír Kubáček:
Seemingly unrelated regression models


[Contents of Applications of Mathematics]